Jonathan Sondow
Jonathan Sondow
Independent researcher
Подтвержден адрес электронной почты в домене alumni.princeton.edu - Главная страница
Название
Процитировано
Процитировано
Год
Lectures on the h-cobordism theorem
J Milnor
Princeton university press, 2015
13282015
Double integrals and infinite products for some classical constants via analytic continuations of Lerch’s transcendent
J Guillera, J Sondow
The Ramanujan Journal 16 (3), 247-270, 2008
1522008
Analytic continuation of Riemann’s zeta function and values at negative integers via Euler’s transformation of series
J Sondow
Proceedings of the American Mathematical Society 120 (2), 421-424, 1994
901994
Criteria for irrationality of Euler’s constant
J Sondow
Proceedings of the American Mathematical Society 131 (11), 3335-3344, 2003
762003
Double Integrals for Euler's Constant and In and an Analog of Hadjicostas's Formula
J Sondow
The American Mathematical Monthly 112 (1), 61-65, 2005
722005
A Faster Product for π and a New Integral for In
J Sondow
The American Mathematical Monthly 112 (8), 729-734, 2005
442005
The generalized-Euler-constant function γ (z) and a generalization of Somos's quadratic recurrence constant
J Sondow, P Hadjicostas
Journal of mathematical analysis and applications 332 (1), 292-314, 2007
432007
Euler’s constant, q-logarithms, and formulas of Ramanujan and Gosper
J Sondow, W Zudilin
The Ramanujan Journal 12 (2), 225-244, 2006
392006
Riemann zeta function
J Sondow, EW Weisstein
MathWorld–A Wolfram Web Resource. mathworld. wolfram. com/RiemannZetaFunction, 2014
322014
Nonlinear smooth representations of compact Lie groups
M Rothenberg, J Sondow
Pacific Journal of Mathematics 84 (2), 427-444, 1979
321979
Ramanujan primes and Bertrand's postulate
J Sondow
The American Mathematical Monthly 116 (7), 630-635, 2009
312009
When is a manifold a leaf of some foliation?
JD Sondow
Bulletin of the American Mathematical Society 81 (3), 622-624, 1975
301975
A Geometric Proof That e Is Irrational and a New Measure of Its Irrationality
J Sondow
The American Mathematical Monthly 113 (7), 637-641, 2006
272006
Proofs of power sum and binomial coefficient congruences via Pascal's identity
K MacMillan, J Sondow
The American Mathematical Monthly 118 (6), 549-551, 2011
252011
Zeros of the Alternating Zeta Function on the Line ℝ(s) = 1
J Sondow
The American mathematical monthly 110 (5), 435-437, 2003
242003
Harmonic number
J Sondow, EW Weisstein
Math World A Wolfram Web Resource, http://mathworld. wolfram. com …, 2009
212009
Harmonic Number. From MathWorld–A Wolfram Web Resource
J Sondow, EW Weisstein
arXiv preprint arXiv:1408.3902, 2008
212008
Irrationality measures, irrationality bases, and a theorem of Jarnik
J Sondow
arXiv preprint math/0406300, 2004
212004
New Wallis- and Catalan-Type Infinite Products for α, e and
J Sondow, H Yi
The American Mathematical Monthly 117 (10), 912-917, 2010
18*2010
New Vacca-Type Rational Series for Euler’s Constant γ and Its “Alternating” Analog
J Sondow
Additive number theory, 331-340, 2010
182010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20